# SDR AALA201911199011

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 20,435 hours, 4,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 796393
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND FAULT BAT/EPSU(12WL) EXT R DURING PS CHECK. RMOVED AND REPLACED EPSU BATTERY AT 12WL IAW AMM 33-51-38. OPS CHECK GOOD.
